# SDR IPXA2025120161137

- Difficulty date: November 26, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N615UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64261
- Aircraft time: 25,586 hours, 3,789 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Indicator
- Part number: 22011
- Part serial: 00310
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN UPPER CARGO COMPT, BOTH CAUTION RAILS UP? SIGN NOT FLASHING LEFT SIDE WALL BS 400 - 290. R & R CARGO GUIDE RAIL CAUTION FLASHER (M3290) PER SWPM 20-30-00 AND AMM 20-51-01, OPS CHECK GOOD.
